A unique combination of pain fighting ingredients to help combat a migraine and headache. Each film coated tablet contains Aspirin 250mg Paracetamol 250mg Caffeine 65mg This triple action formula is recommended for treatment of a headache and migraine attacks with or without aura.
Paralief Paracetamol provides relief from headaches, musculoskeletal disorders, period pain, toothache, fever and the pain of osteoarthritis. This pack contains 24 easy to swallow caplets.